Please use this identifier to cite or link to this item:
For citation please use:
Main Title: On Project Scheduling with Irregular Starting Time Costs
Author(s): Möhring, Rolf H.
Schulz, Andreas S.
Stork, Frederik
Uetz, Marc
Type: Research Paper
Abstract: Maniezzo and Mingozzi (Operations Research Letters 25 (1999), pp. 175-182) study a project scheduling problem with irregular starting time costs. Starting from the assumption that its computational complexity status is open, they develop a branch-and-bound procedure and they identify special cases that are solvable in polynomial time. In this note, we present a collection of previously established results which show that the general problem is solvable in polynomial time. This collection may serve as a useful guide to the literature, since this polynomial-time solvability has been rediscovered in different contexts or using different methods. In addition, we briefly review some related results for specializations and generalizations of the problem.
Subject(s): scheduling
project scheduling
integer programming
network flow
minimum cut
minimum weight closure
Issue Date: 2000
Date Available: 17-Dec-2021
Language Code: en
DDC Class: 510 Mathematik
Series: Preprint-Reihe des Instituts für Mathematik, Technische Universität Berlin
Series Number: 2000, 664
ISSN: 2197-8085
TU Affiliation(s): Fak. 2 Mathematik und Naturwissenschaften » Inst. Mathematik
Appears in Collections:Technische Universität Berlin » Publications

Files in This Item:
Format: Adobe PDF | Size: 110.04 kB
DownloadShow Preview
Format: Postscript | Size: 155.82 kB

Item Export Bar

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.